Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1708
Title: Formulas for binomial sums including powers of fibonacci and lucas numbers
Authors: Kılıç, Emrah
Akkuş, İlker
Ömür, Neşe
Ulutaş, Yücel Türker
29574
Keywords: Fibonacci and Lucas numbers
binomial sums
powers
Issue Date: 2015
Publisher: Politechnica University of Bucharest
Source: Kilic, E., Akkus, I., Omur, N., & ULUTAS, Y. T. (2015). FORMULAS FOR BINOMIAL SUMS INCLUDING POWERS OF FIBONACCI AND LUCAS NUMBERS. UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS, 77(4), 69-78.
Abstract: Recently Prodinger [2] proved general expansion formulas for sums of powers of Fibonacci and Lucas numbers. In this paper, we will prove general expansion formulas for binomial sums of powers of Fibonacci and Lucas numbers.
URI: https://www.scientificbulletin.upb.ro/rev_docs_arhiva/full4a0_711946.pdf
https://hdl.handle.net/20.500.11851/1708
ISSN: 1223-7027
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

Page view(s)

26
checked on Dec 26, 2022

Google ScholarTM

Check


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.